RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2019, Volume 64, Issue 4, Pages 625–641 (Mi tvp5285)  

Properties of the deviation rate function and the asymptotics for the Laplace thansform of the distribution of a compound renewal process

A. A. Borovkov, A. A. Mogul'skii, E. I. Prokopenko

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00101


DOI: https://doi.org/10.4213/tvp5285

Full text: PDF file (522 kB)
First page: PDF file
References: PDF file   HTML file

Received: 26.12.2018
Accepted:12.02.2019

Citation: A. A. Borovkov, A. A. Mogul'skii, E. I. Prokopenko, “Properties of the deviation rate function and the asymptotics for the Laplace thansform of the distribution of a compound renewal process”, Teor. Veroyatnost. i Primenen., 64:4 (2019), 625–641

Citation in format AMSBIB
\Bibitem{BorMogPro19}
\by A.~A.~Borovkov, A.~A.~Mogul'skii, E.~I.~Prokopenko
\paper Properties of the deviation rate function and the asymptotics for the Laplace thansform of the distribution of a compound renewal process
\jour Teor. Veroyatnost. i Primenen.
\yr 2019
\vol 64
\issue 4
\pages 625--641
\mathnet{http://mi.mathnet.ru/tvp5285}
\crossref{https://doi.org/10.4213/tvp5285}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5285
  • https://doi.org/10.4213/tvp5285
  • http://mi.mathnet.ru/eng/tvp/v64/i4/p625

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:35
    References:4
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019